# SDR FDEA201001060020

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1180-1225
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 1180 TO 1225 RBL45.5 GOUGED ON CROWN.  REMOVED CORROSION MATERIAL LOSS .030 AREA FOUND TO BE OUT OF LIMITS TAW SRM 53-  00-52 FIG. 101, DETAIL I REMOVED SEAT TRACK STA 1180 TO 1280 RBL 45.5 IAW SRM 51-40-02.   FABRICATED NEW SEAT TRACK IAW SRM 53-00-52.  INSTALLED SEAT TRACK STA 1180 TO 1280, RBL 45.5 IAW SRM 51-40-02 AND 53-00-52.
